# SDR 2017F00101

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: General aviation
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 9,289 hours, 6,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6920171
- Condition: Corroded
- Location: Zone 200
- Part time: 9,289 hours, 6,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TAILCONE SKIN CORRODED.  REPAIRED.
